Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Nguyễn Duy Tiến và Vũ Viết Yên (2003), Lý thuyết xác suất,Nhà xuất bản Giáo dục.Tiếng nước ngoài |
Sách, tạp chí |
Tiêu đề: |
Lý thuyết xác suất |
Tác giả: |
Nguyễn Duy Tiến, Vũ Viết Yên |
Nhà XB: |
Nhà xuất bản Giáo dục |
Năm: |
2003 |
|
[2] A. Rosalsky and L. V. Thanh (2006), Strong and weak law of large numbers for double sums of independent random elements in Rademacher type p Banach spaces, Stochastic Analysis and Applications,24,1097-1117 |
Sách, tạp chí |
Tiêu đề: |
Strong and weak law of large numbers for double sums of independent random elements in Rademacher type p Banach spaces |
Tác giả: |
A. Rosalsky, L. V. Thanh |
Nhà XB: |
Stochastic Analysis and Applications |
Năm: |
2006 |
|
[3] L. V. Thanh(2005), Strong law of large numbers and L p - convergence for double arrays of independent random variables, Acta Math Viet- nam, 278 no.3,pp. 225-232 |
Sách, tạp chí |
Tiêu đề: |
Strong law of large numbers and L p - convergence for double arrays of independent random variables |
Tác giả: |
L. V. Thanh |
Nhà XB: |
Acta Math Vietnam |
Năm: |
2005 |
|
[6] Nguyen Duy Tien and Le Van Dung (2011), Convergence of double random series of random elements in Banach spaces, Journal of the Korean Mathematical Society, Submitted |
Sách, tạp chí |
Tiêu đề: |
Convergence of double random series of random elements in Banach spaces |
Tác giả: |
Nguyen Duy Tien, Le Van Dung |
Nhà XB: |
Journal of the Korean Mathematical Society |
Năm: |
2011 |
|
[7] N. V. Quang and N.N.Huy (2008), Weak law of large numbers for adpted double arays of random variables,J. Korean Math. Soc. 45, No.3, pp.795 - 805 |
Sách, tạp chí |
Tiêu đề: |
Weak law of large numbers for adapted double arrays of random variables |
Tác giả: |
N. V. Quang, N.N.Huy |
Nhà XB: |
J. Korean Math. Soc. |
Năm: |
2008 |
|
[8] N. V. Quang and N. V. Huan (2008), On the weak law of large numbers for double arays of Banach space valued random elements, Journal of Probability and Statistical Science, 6 , No.2, pp.125 - 134 |
Sách, tạp chí |
Tiêu đề: |
On the weak law of large numbers for double arrays of Banach space valued random elements |
Tác giả: |
N. V. Quang, N. V. Huan |
Nhà XB: |
Journal of Probability and Statistical Science |
Năm: |
2008 |
|
[12] O. I. Klesov (1996), Almost sure convergence of multiple series of inde- pendent random variables, Theory Probab. Appl, 40, No. 1, pp 52-65 |
Sách, tạp chí |
Tiêu đề: |
Almost sure convergence of multiple series of independent random variables |
Tác giả: |
O. I. Klesov |
Nhà XB: |
Theory Probab. Appl |
Năm: |
1996 |
|
[13] L. V. Thanh (2005), Strong law of large numbers and L p -convergence for double sums of independent random variables, Acta Math Vietnam, 30, No. 3, pp. 225-232 |
Sách, tạp chí |
Tiêu đề: |
Strong law of large numbers and L p -convergence for double sums of independent random variables |
Tác giả: |
L. V. Thanh |
Nhà XB: |
Acta Math Vietnam |
Năm: |
2005 |
|
[4] L. V. Dung, N. D. Tien and A. Volodin, Marcinkiewicz- type law of large numbers for double arrays of random elements in martingale type p Banach spaces, Preprint |
Khác |
|
[5] L. V. Dung (2010), Weak laws of large number for double arrays of random elements in Banach spaces, 35, pp. 387-398 |
Khác |
|
[9] O. I. Klesov (1996), Almost sure convergence of multiple series of in- dependent random variables, Theory Probab. Appl. 40, No.1, pp.52 - 65 |
Khác |
|
[10] P. Hall, C. C. Heyde (1980), Martingale limit theory and its applica- tion, Academic Press, New York |
Khác |
|
[11] F. S. Scalora, Abstract martingale convergence theorems, Pacific J.Math. 11 (1961), 347-374 |
Khác |
|